Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018 (2018), Article ID 3818915, 5 pages
https://doi.org/10.1155/2018/3818915
Research Article

A Subfamily of Univalent Functions Associated with -Analogue of Noor Integral Operator

1Department of Mathematics, Abdul Wali Khan University Mardan, Mardan, Pakistan
2Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Correspondence should be addressed to Jin-Lin Liu; nc.ude.uzy@uillj

Received 14 September 2017; Accepted 8 January 2018; Published 1 February 2018

Academic Editor: John R. Akeroyd

Copyright © 2018 Muhammad Arif et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main objective of the present paper is to define a new subfamily of analytic functions using subordinations along with the newly defined -Noor integral operator. We investigate a number of useful properties such as coefficient estimates, integral representation, linear combination, weighted and arithmetic means, and radius of starlikeness for this class.